# SDR DL76P040030

- Difficulty date: January 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 32,882 hours, 15,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T22525
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE COLLAR BOLTS ON THE INBOARD MAIN FLAP COLLAR FITTING (LT & RT) AT THE INBOARD END OF THE FLAP REVEALED CORROSION IN THE HOLE BORES OF THE FITTINGS.  THE DAMAGED COLLAR FITTINGS WERE REMOVED AND REPLACED PER BAC S/B 57A0066 AND ER/A 088153-14AD.
